# SDR CALA2014090392053

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 56,917 hours, 22,751 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILS NO GREEN LIGHT & MSG EPSU UNIT FWD L.  REPLACED EPSU & BATTERY IAW MM 33-51-38.  SYS BITE TESTS GOOD & EMER LIGHT TEST PASSED.
